# SDR UPS00434239

- Difficulty date: October 9, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,712 hours, 19,271 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 65B803903
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING L/E RIVETS LOOSE IN TORQUE TUBE O/B OF NR 1 L/E PDU RIGHT.  L/E PDU RIGHT REMOVED MM 27-81-03.  SERVICABLE TORQUE TUBE FITTED IAW MM 27-81-05.  L/E PDU NR 1 RIGHT REFITTED IAW MM 27-81-03.  FLAP GROUP RIGGED IAW MM 27-81-00.
